• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6745
School of Physics
  Title:   Pure Quantum Solutions of Bohmian Quantum Gravity
  Author(s): 
1.  F. Shojai
2.  A. Shojai
  Status:   Published
  Journal: JHEP
  No.:  13
  Vol.:  05
  Year:  2001
  Pages:   037
  Supported by:  IPM
  Abstract:
In this paper we have investigated the pure quantum solutions of Bohmian quantum gravity. By pure quantum solution we mean a solution in which the quantum potential cannot be ignored with respect to the classical potential, especially in Bohmian quantum gravity we are interested in the case where these two potentials are equal in their magnitude and in fact their sum is zero. Such a solutions are obtained both using the perturbation and using the linear field approximation.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right